Asymptotic stochastic transformations for nonlinear quantum dynamical systems

John Gough*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (SciVal)


The Ito and Stratonovich approaches are carried over to quantum stochastic systems. Here the white noise representation is shown to be the most appropriate as here the two approaches appear as Wick and Weyl orderings, respectively. This introduces for the first time the Stratonovich form for SDEs driven by Poisson processes or quantum SDEs including the conservation process. The relation of the nonlinear Heisenberg ODEs to asymptotic quantum SDEs is established extending previous work on linear (Schrödinger) equations. This is shown to generalize the classical integral transformations between the various forms of stochastic calculi and to extend the Khasminskii theorem to the quantum setting.

Original languageEnglish
Pages (from-to)313-338
Number of pages26
JournalReports on Mathematical Physics
Issue number3
Publication statusPublished - Dec 1999


Dive into the research topics of 'Asymptotic stochastic transformations for nonlinear quantum dynamical systems'. Together they form a unique fingerprint.

Cite this